Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (4): 554-564    DOI: 10.1007/s10114-016-5762-2
Articles Current Issue| Next Issue| Archive| Adv Search |
On the Fekete and Szegö Problem for Starlike Mappings of Order α
Qing Hua XU1, Fang FANG1
1 College of Mathematics and Information Science, JiangXi Normal University, Nanchang 330022, P. R. China;
2 Department of Mathematics, Huzhou University, Huzhou 313000, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7